Pacific Journal of Mathematics

A system of quadratic Diophantine equations.

W. H. Mills

Article information

Source
Pacific J. Math., Volume 3, Number 1 (1953), 209-220.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051516

Mathematical Reviews number (MathSciNet)
MR0054625

Zentralblatt MATH identifier
0050.03611

Subjects
Primary: 10.0X

Citation

Mills, W. H. A system of quadratic Diophantine equations. Pacific J. Math. 3 (1953), no. 1, 209--220. https://projecteuclid.org/euclid.pjm/1103051516


Export citation